MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the avea ventilator unit continuously auto cycling.The reporter confirmed that there is no patient involvement associated on this event.
 
Additional Manufacturer Narrative
Result of investigation: a vyaire field service representative(fsr) evaluated the device onsite and confirmed that the unit is auto-cycling on default adult values.The flow sensor and flow sensor pcb was replaced but the unit still auto-cycles after passing est (extended systems test).The technical support suggested replacing the gde (gas delivery engine).The gde was replaced successfully.Est and ovp (operational verification procedure) were performed.All tests passed the required criteria and the unit meets factory specifications.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13502246
Report Number2021710-2022-15494
Device Sequence Number5387440
Product Code CBK
UDI-Device Identifier10846446000672
UDI-Public(01)10846446000672(11)20100305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17311-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown